Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8704734, 7 pages
https://doi.org/10.1155/2017/8704734
Research Article

Efficient Estimator of a Finite Population Mean Using Two Auxiliary Variables and Numerical Application in Agricultural, Biomedical, and Power Engineering

College of Science, Inner Mongolia University of Technology, Hohhot, Inner Mongolia, China

Correspondence should be addressed to Jingli Lu; moc.361@4002ilgnijul

Received 23 January 2017; Revised 21 July 2017; Accepted 25 July 2017; Published 23 August 2017

Academic Editor: Guido Ala

Copyright © 2017 Jingli Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. P. Singh and G. K. Vishwakarma, “Modified exponential ratio and product estimators for finite population mean in double sampling,” Austrian Journal of Statistics, vol. 36, pp. 217–225, 2007. View at Google Scholar
  2. L. K. Grover and P. Kaur, “An improved estimator of the finite population mean in simple random sampling,” Model Assisted Statistics and Applications, vol. 6, no. 1, pp. 47–55, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. L. K. Grover and P. Kaur, “An improved exponential estimator for finite population mean in simple random sampling using an auxiliary attribute,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3093–3099, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Singh, S. Malik, M. K. Chaudhary, H. K. Verma, and A. Adewara, “A general family of ratio-type estimators in systematic sampling,” Journal of Reliability and Statistical Studies, vol. 5, pp. 73–82, 2012. View at Google Scholar
  5. H. P. Singh and R. S. Solanki, “Improved estimation of population mean in simple random sampling using information on auxiliary attribute,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7798–7812, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Gupta and J. Shabbir, “On improvement in estimating the population mean in simple random sampling,” Journal of Applied Statistics, vol. 35, no. 5-6, pp. 559–566, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. A. Abu-Dayyeh, M. S. Ahmed, R. A. Ahmed, and H. A. Muttlak, “Some estimators of a finite population mean using auxiliary information,” Applied Mathematics and Computation, vol. 139, no. 2-3, pp. 287–298, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. Kadilar and H. Cingi, “A new estimator using two auxiliary variables,” Applied Mathematics and Computation, vol. 162, no. 2, pp. 901–908, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Malik and R. Singh, “An improved estimator using two auxiliary attributes,” Applied Mathematics and Computation, vol. 219, no. 23, pp. 10983–10986, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. P. Sharma and R. Singh, “A class of exponential ratio estimators of finite population mean using two auxiliary variables,” Pakistan Journal of Statistics and Operation Research, vol. 11, no. 2, pp. 221–229, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Muneer, J. Shabbir, and A. Khalil, “Estimation of finite population mean in simple random sampling and stratified random sampling using two auxiliary variables,” Communications in Statistics. Theory and Methods, vol. 46, no. 5, pp. 2181–2192, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. J. Rao, “On certain methods of improving ratio and regression estimators,” Communications in Statistics. Theory and Methods, vol. 20, no. 10, pp. 3325–3340, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. P. Singh and M. R. Espejo, “On linear regression and ratio-product estimation of a finite population mean,” Journal of the Royal Statistical Society. Series D. The Statistician, vol. 52, no. 1, pp. 59–67, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Choudhury and B. K. Singh, “A class of chain ratio-product type estimators with two auxiliary variables under double sampling scheme,” Journal of the Korean Statistical Society, vol. 41, no. 2, pp. 247–256, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Haq and J. Shabbir, “An improved estimator of finite population mean when using two auxiliary attributes,” Applied Mathematics and Computation, vol. 241, pp. 14–24, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. K. Verma, P. Sharma, and R. Singh, “Some families of estimators using two auxiliary variables in stratified random sampling,” Investigacion Operacional, vol. 36, no. 2, pp. 140–150, 2015. View at Google Scholar · View at MathSciNet